Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de diciembre de 2023
  

Explicit resolutions of double point singularities of surfaces.

Título inglés Explicit resolutions of double point singularities of surfaces.
Título español Resoluciones explícitas de singularidades de doble punto de superficies.
Autor/es Calabri, Alberto ; Ferraro, Rita
Organización Dip. Mat. Univ. Roma Tor Vergata, Roma, Italia; Dip. Mat. Univ. Roma Tre, Roma, Italia
Revista 0010-0757
Publicación 2002, 53 (2): 99-131, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Locally analytically, any isolated double point occurs as a double cover of a smooth surface. It can be desingularized explicitly via the canonical resolution, as it is very well-known. In this paper we explicitly compute the fundamental cycle of both the canonical and minimal resolution of a double point singularity and we classify those for which the fundamental cycle differs from the fiber cycle. Moreover we compute the conditions that a double point singularity imposes to pluricanonical systems.
Clasificación UNESCO 120101
Palabras clave español Superficies ; Singularidades ; Punto doble
Código MathReviews MR1913513
Código Z-Math Zbl 1043.14007
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es